# SDR HNAA2012031600697

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 37,580 hours, 56,485 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR KICKED OFF LINE.  CYCLED AND RESET NR 1 DC GENERATOR, POSSIBLE LIGHTNING STRIKE IN FLIGHT.  INSPECTED ACFT IAW AMM 05-50-31. NO LIGHTNING DAMAGE FOUND.  GROUND RAN ACFT.  ALL SYS CHECKED NORMAL. OK FOR SERVICE.
